# SDR SWIA200516283

- Difficulty date: November 8, 2005
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,411 hours, 7,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR FS 484 RT INTERCOSTAL INBD CLIP RBL 27 CRACKED ITEM FOUND AT C CHECK INSPECTION.  CLIP REPLACED IAW CRJ REO 601R-53-41-059 REV "A" AND AMM 20-24-00.
